# SDR 2023FA0000565

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: General aviation
- Aircraft: N655NA
- Make and model: Diamon DA 40
- Aircraft serial: 40655
- Aircraft time: 3,430 hours
- System (JASC): 5200 · Doors
- Part: Door
- Part number: DA4522100002
- Condition: Departed
- Location: Zone 800
- Part time: 3,430 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 20 MINUTES AFTER DEPARTURE, AT CRUISE ALTITUDE OF 7500', PILOT LOOKED AT ANNUNCIATOR PANEL AND NOTICED THE "DOOR UNLOCKED" LIGHT. PILOT NOTICED THAT THE AFT DOOR MAIN LATCH WAS NOT SECURE, THE SECONDARY LATCH WAS HOLDING THE DOOR, AND THE DOOR WAS SLIGHTLY OPEN. PILOT ATTEMPTED TO PULL THE DOOR CLOSED WITH THE SECONDARY LATCH, CAUSING THE SECONDARY LATCH TO BECOME UNLATCHED, RESULTING IN THE DOOR DEPARTING THE AIRFRAME. AIRCRAFT WAS SECURED AND AN EMERGENCY LANDING WAS CONDUCTED WITHOUT INCIDENT.
